# SDR JBXA03008

- Difficulty date: June 5, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 5,743 hours, 4,254 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24403615
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT NUMBER 5115 FROM LGA TO RDU DIVERTED INTO PHL FOR A MLG BAY OVERHEAT.  ON ARRIVAL MX FOUND RT LOOP BROKEN.  REMOVED AND REPLACED RT SENSING ELEMENT.
